Volume 26, Issue 5
Numerical Analysis of the Midpoint Scheme for the Generalized Benjamin-Bona-Mahony Equation with White Noise Dispersion

Guillaume Fenger ,  Olivier Goubet and Youcef Mammeri

10.4208/cicp.2019.js60.02

Commun. Comput. Phys., 26 (2019), pp. 1397-1414.

Preview Full PDF BiBTex 6 150
  • Abstract

We consider a midpoint scheme to approximate analytical solutions to a white noise driven BBM equation that reads du−duxx+ux ◦dW+upuxdt=0. We prove the well-posedness of the time-discrete approximation scheme and we provide the strong error order, which is 1.

  • History

Published online: 2019-08

  • AMS Subject Headings

35Q53, 65C30, 65N12, 65N15

  • Cited by